Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
161 Doctors are Online

Tummy cramps; painful back, knee and thigh. Used tremadol and voltarin. Further?

Good day.I was involved in an accident where i fell forward but in a very strange twisting position.. an umbrella hurt my tummy and the doctor sd it was blunt trauma to the abdomen .. i could not move my leg for almost 3 days and had extreme pain in my back,thigh, knee and a heavy left leg.its been 3 years now,still have a numb leg and i hardly have feeling in it.( i could put my right leg in hot water and wud burn , but the left one is more dead.i cant walk or stand for long and have a burning acking feeling in my back..ive used tremadol and voltarin but nothing help... cud someone please advise me what cud be wrong... done an MRI -results were degenarative t12 dics..
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

During fall you had hurt your back and disc injury.

This disc degeneration is causing all the problems.

There is involvement of the spinal nerve root.

You need to consult an Orthopedician.

Physiotherapy is an integral part of the management.

In some cases surgery may be required.

Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor